I had Lumbar Spinal Stenosis Surgery on November 29,2007.
Spent 3 days in hospital and was fitted with a brace,
stitches checked a week later. Next appointment was
6 weeks later. X-rays showed spine was lined up good.
Due to so much pain, doctor stated I had nerve damage
and put me on Lyrica. It stopped the pain and I was able
to complete physical therapy. Now I am weaning off the
Lyrica, pain is coming back as bad as before the surgery
and all I have to show for it is 30 pounds gained from the Lyrica.
My question is 'was the Lyrica a cover up to keep from
treating the real cause of the pain?'
Any advice is greatly appreciated...thank you!
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?